Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

September 7, 2012Somerset County, Pennsylvania

NWS Pittsburgh, PA issued this special weather statement at Sep 7, 2012, 3:21 AM EDT for Somerset County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2012, 3:21 AM EDT (07:21 UTC)
Expired
Sep 7, 2012, 3:45 AM EDT
In force
24 min
Issued by
NWS Pittsburgh, PA

County Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 98 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 813 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
813 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1740 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WWUS81 KPBZ 070721 CCA
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 AM EDT FRI SEP 7 2012

PAZ023-074-076-070745-
FAYETTE RIDGES PA-INDIANA PA-WESTMORELAND RIDGES PA-
321 AM EDT FRI SEP 7 2012

...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL 
AFFECT EXTREME NORTHEASTERN FAYETTE...EXTREME SOUTH CENTRAL INDIANA 
AND SOUTHEASTERN WESTMORELAND COUNTIES...

AT 315 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM LIGONIER
TO 5 MILES EAST OF DONEGAL...MOVING EAST AT 20 MPH.

HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS.  INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES. 

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SEVEN SPRINGS...      LIGONIER...          
  LAUREL MOUNTAIN STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-76 BETWEEN MILE MARKERS 93 AND 100.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
MAY BE HAZARDOUS IN HEAVY RAIN. DO NOT ATTEMPT TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF FLOWING WATER TO CARRY A VEHICLE
AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4036 7899 4032 7903 4031 7903 4015 7914
      4015 7916 4012 7917 4011 7920 4007 7926
      4000 7932 4000 7939 4037 7925 4038 7898

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 3:04 AM EDT, 17 minutes earlier.

Area forecast discussion, Sep 7, 3:04 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
304 AM EDT FRI SEP 7 2012

.SYNOPSIS...
EXPECT ONE MORE DAY OF SUNNY AND WARM WEATHER BEFORE A FRONT BRINGS
WIDESPREAD RAIN AND COOLER TEMPERATURES ON SATURDAY. TEMPERATURES
WILL REMAIN BELOW NORMAL INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
REMAINING ISOLATED SHOWERS/THUNDERSTORMS ACROSS WESTMORELAND
COUNTY PENNSYLVANIA SHOULD EXIT EAST PAST THE MOUNTAINS OR
DISSIPATE BEFORE 4 AM. HAVE KEPT POPS GOING ANOTHER HOUR OR TWO
BEFORE FINALLY DIMINISHING.

CONSIDERING RAIN WAS NOT WIDESPREAD YESTERDAY...THINK THAT ANY FOG
IN THE MORNING WILL BE CONTAINED PRIMARILY TO VALLEYS. AS HIGH
PRESSURE RACES ACROSS THE REGION...SKIES SHOULD GENERALLY BE
SUNNY...WITH TEMPERATURES SIMILAR TO YESTERDAY. FOCUS WILL THEN
SHIFT TO COLD FRONT ENTERING THE AREA. LOOKS LIKE THE EVENING SHOULD
GENERALLY REMAIN DRY...WITH RAIN ENTERING THE WESTERN HALF OF THE
FORECAST AREA OVERNIGHT. LEANED AWAY FROM THE FASTER SREF...STICKING
CLOSER TO GFS/NAM/ECMWF AND HIGH-RESOLUTION MODELS. SOME ELEVATED
INSTABILITY REQUIRES AT LEAST A CHANCE MENTION FOR THUNDERSTORMS.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
BY LATE MORNING...ALL LOCATIONS SHOULD BE RECEIVING RAIN.
CONSIDERING TIMING OF THE FRONT...THINK THAT INSTABILITY WILL BE
LIMITED...SO HAVE ONLY GONE WITH A SLIGHT CHANCE FOR THUNDERSTORMS.
HOWEVER...CONSIDERING MODERATE AMOUNTS OF WIND SHEAR THAT WILL BE
PRESENT...IF FRONT SLOWS DOWN ANY MORE...THERE COULD BE A THREAT FOR
SEVERE WEATHER...PRIMARILY IN THE EASTERN HALF OF THE FORECAST AREA.
PRECIPITATION TOTALS SHOULD GENERALLY DECREASE FROM NORTH TO
SOUTH...BUT THINK THAT ALL LOCATIONS WILL RECEIVE AT LEAST A HALF
INCH OF RAIN. AS THE FRONT COMES THROUGH...THERE WILL BE A
NOTICEABLE DROP IN TEMPERATURES. HIGHS TOMORROW SHOULD BE 15-20
DEGREES COLDER THAN TODAY.

FRONT SHOULD CLEAR WESTERN PENNSYLVANIA BY SATURDAY NIGHT...BUT FLOW
WILL THEN TURN OUT OF THE NORTHWEST. COOLER AIR FLOWING OVER WARM
LAKE ERIE COULD SPAWN SOME LAKE ENHANCED/EFFECT RAIN SHOWERS...BUT
MODELS ARE JUST NOT SHOWING MUCH IN THE WAY OF ANY SOLID LOW-LEVEL
MOISTURE. CERTAINLY THINK THAT SKIES WILL BE PARTLY/MOSTLY CLOUDY ON
SUNDAY...BUT NOT TOO SURE AT THIS POINT HOW GREAT THE CHANCES WILL
BE FOR RAIN. EXPECT LITTLE RECOVERY IN TEMPERATURES ON SUNDAY...WITH
MOST LOCATIONS REMAINING AROUND 70 DEGREES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WITH FLOW WEAKENING BY SUNDAY NIGHT...CHANCES FOR SHOWERS SHOULD
DIMINISH. A LARGE COOL HIGH PRESSURE WILL DOMINATE THE WEATHER
ALONG THE EAST COAST FOR THE REST OF THE FORECAST PERIOD. DRY
WEATHER CAN BE EXPECTED THROUGH THE PERIOD. TEMPERATURES SHOULD BE
A FEW DEGREES BELOW NORMAL DURING THE EXTENDED PERIOD.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
RECENT RADAR DATA SHOWS KLBE AFFECTED BY MVFR THUNDERSTORM UNTIL
ABOUT 07Z.

RECENT SURFACE DATA SHOWS PATCHY IFR FOG DEVELOPING WHERE SKIES HAVE
CLEARED ACROSS THE UPPER OHIO VALLEY. SO EXPECT MVFR TO IFR
RESTRICTIONS TO VISIBILITY UNTIL DAYTIME WARM UP BEGINS AT
13Z...PARTICULARLY AT TERMINALS LIKE KLBE THAT HAVE RECEIVED
RECENT RAIN.

NAM MODEL PROFILES SHOW NO MORE THAN SCATTERED CUMULUS AND HENCE VFR
ACROSS THE UPPER OHIO VALLEY FOR THE REST OF TODAY.

RECENT SREF MODEL OUTPUT SHOWS SHOWERS AND SCATTERED
THUNDERSTORMS...ASSOCIATED WITH AN EASTBOUND DEEPENING LOW PRESSURE
SYSTEM...WILL PROVIDE A PROLONGED PERIOD OF RESTRICTIONS LATE
TONIGHT AND DAYTIME SATURDAY.

.OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...
ENSUING COLD POOL SHOWERS AND EARLY MORNING FOG MAY STILL PRODUCE
RESTRICTIONS SATURDAY NIGHT AND SUNDAY. HIGH PRESSURE SUBSIDENCE
WILL FOLLOW WITH VFR MONDAY AND TUESDAY...EXCEPT FOR EARLY MORNING
FOG-RELATED RESTRICTIONS OF VISIBILITY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Sep 6, 3:41 AM EDT, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
341 AM EDT THU SEP 6 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-070745-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
341 AM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 7, 2:02 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
202 AM EDT FRI SEP 7 2012

PAZ021-029-073-075-070630-
ALLEGHENY PA-FAYETTE PA-WASHINGTON PA-WESTMORELAND PA-
202 AM EDT FRI SEP 7 2012

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING
COUNTIES...
ALLEGHENY...FAYETTE...WASHINGTON AND WESTMORELAND...

AT 157 AM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
THUNDERSTORMS WITH HEAVY RAIN 2 MILES NORTHEAST OF
MONONGAHELA...MOVING EAST AT 15 MPH.

THESE THUNDERSTORMS ARE GENERATING HEAVY RAIN THAT WILL POND WATER ON
ROADS AND IN LOW LYING AREAS...AS RAIN AMOUNTS CAN BE AS MUCH AS 2
INCHES.

THERE CAN ALSO BE A SHORT PERIOD OF FREQUENT CLOUD TO GROUND
LIGHTNING.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  MONONGAHELA...        ELIZABETH BORO...     CHARLEROI...
  MONESSEN...           DONORA...             WEST NEWTON...
  IRWIN...              NEW STANTON...        MOUNT PLEASANT...
  JEANNETTE...          GREENSBURG...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 38 AND 53.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 41 AND 57.
TOLL 66 BETWEEN MILE MARKERS 0 AND 8.
I-76 BETWEEN MILE MARKERS 65 AND 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.

&&

LAT...LON 4034 7969 4031 7935 4006 7956 4016 8002
      4032 7996
Special weather statement, Sep 7, 2:29 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
229 AM EDT FRI SEP 7 2012

PAZ021-029-073>076-070715-
ALLEGHENY PA-FAYETTE PA-FAYETTE RIDGES PA-WASHINGTON PA-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
229 AM EDT FRI SEP 7 2012

...THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL AFFECT
EXTREME EAST CENTRAL WASHINGTON...NORTHEASTERN FAYETTE...
SOUTHEASTERN ALLEGHENY AND SOUTHERN WESTMORELAND COUNTIES...

AT 223 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF WEST NEWTON...MOVING EAST AT 20 MPH.

HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS.  INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WEST NEWTON...        MONESSEN...           IRWIN...
  DONORA...             JEANNETTE...          NEW STANTON...
  GREENSBURG...         MOUNT PLEASANT...     LATROBE...
  SEVEN SPRINGS...      LIGONIER...
  LAUREL MOUNTAIN STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

ROUTE 43 IN PENNSYLVANIA NEAR MILE MARKER 39.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 41 AND 57.
TOLL 66 BETWEEN MILE MARKERS 0 AND 8.
I-76 BETWEEN MILE MARKERS 67 AND 100.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
MAY BE HAZARDOUS IN HEAVY RAIN. SO DO NOT DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT
FOR SAFE PASSAGE.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4011 7921 4007 7926 3999 7933 4015 7995
      4033 7977 4036 7899
Special weather statement, Sep 7, 3:19 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
319 AM EDT FRI SEP 7 2012

PAZ022-023-073-074-076-070745-
ARMSTRONG PA-FAYETTE RIDGES PA-INDIANA PA-WESTMORELAND PA-
WESTMORELAND RIDGES PA-
319 AM EDT FRI SEP 7 2012

...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL
AFFECT EASTERN WESTMORELAND...EXTREME NORTHEASTERN FAYETTE...SOUTH
CENTRAL ARMSTRONG AND SOUTHERN INDIANA COUNTIES...

AT 315 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM LIGONIER
TO 5 MILES EAST OF DONEGAL...MOVING EAST AT 25 MPH.

HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS.  INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SHELOCTA...           SEVEN SPRINGS...      LIGONIER...
  LATROBE...            DONEGAL...            DERRY...
  BLAIRSVILLE...        HOMER CITY...         INDIANA...
  LAUREL MOUNTAIN STATE PARK...               NEW FLORENCE...
  ARMAGH...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-76 BETWEEN MILE MARKERS 90 AND 100.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
MAY BE HAZARDOUS IN HEAVY RAIN. DO NOT ATTEMPT TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF FLOWING WATER TO CARRY A VEHICLE
AWAY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4036 7899 4011 7918 4011 7920 4007 7926
      4000 7932 4000 7939 4068 7939 4068 7883
Special weather statement, Sep 7, 3:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 AM EDT FRI SEP 7 2012

PAZ023-074-076-070745-
FAYETTE RIDGES PA-INDIANA PA-WESTMORELAND RIDGES PA-
321 AM EDT FRI SEP 7 2012

...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL
AFFECT EXTREME NORTHEASTERN FAYETTE...EXTREME SOUTH CENTRAL INDIANA
AND SOUTHEASTERN WESTMORELAND COUNTIES...

AT 315 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM LIGONIER
TO 5 MILES EAST OF DONEGAL...MOVING EAST AT 20 MPH.

HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS.  INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SEVEN SPRINGS...      LIGONIER...
  LAUREL MOUNTAIN STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-76 BETWEEN MILE MARKERS 93 AND 100.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
MAY BE HAZARDOUS IN HEAVY RAIN. DO NOT ATTEMPT TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF FLOWING WATER TO CARRY A VEHICLE
AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4036 7899 4032 7903 4031 7903 4015 7914
      4015 7916 4012 7917 4011 7920 4007 7926
      4000 7932 4000 7939 4037 7925 4038 7898

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:02 AM EDTSpecial Weather StatementPBZWestmoreland28 min
Sep 7, 2:29 AM EDTSpecial Weather StatementPBZWestmoreland46 min
Sep 7, 3:19 AM EDTSpecial Weather StatementPBZIndiana26 min
Sep 7, 3:09 PM EDTSpecial Weather StatementPBZLawrence36 min
Sep 7, 3:33 PM EDTSpecial Weather StatementPBZButler27 min
Sep 7, 3:49 PM EDTSpecial Weather StatementPBZButler26 min
Sep 7, 3:53 PM EDTSpecial Weather StatementPBZMercer37 min
Sep 7, 3:55 PM EDTSpecial Weather StatementPBZClarion35 min
Sep 7, 4:05 PM EDTSevere Thunderstorm WarningPBZButler, Mercer, Venango40 min
Sep 7, 5:28 PM EDTSpecial Weather StatementPBZArmstrong32 min
Sep 7, 6:12 PM EDTSpecial Weather StatementPBZLawrence48 min
Sep 7, 6:14 PM EDTSpecial Weather StatementPBZMercer, Venango46 min
Sep 7, 6:45 PM EDTSpecial Weather StatementPBZButler45 min
Sep 7, 6:56 PM EDTSpecial Weather StatementPBZMercer, Venango49 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.